Published: 1996-09-30

A Lagrange-type increment inequality

Árpád Száz

Abstract

We prove an extension of Lagrange's increment inequality without using Lagrange's mean value theorem and the Hahn-Banach theorems.

Download files

Citation rules

Száz, Árpád. (1996). A Lagrange-type increment inequality. Annales Mathematicae Silesianae, 10, 13–19. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14190

Domyślna okładka

Vol. 10 (1996)
Published: 1996-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.